# SDR ASAA2014102309432

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,221 hours, 8,768 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Contact
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FAULT CODE 77-10852, THE BOTTOM RT EGT SIGNAL, T495S2, IS OUT OF RANGE.  ACFT GROUNDED. ACCOMPLISHED TC 78273000, FOUND NR 2 ENGINE FAULT 77-10852.  PERFORMED T49.5, PROBES CONTACT CLEANING IAW FIM 77.21, TASK 802.
